# SDR SWAA2024022245820

- Difficulty date: January 28, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL 241ABF INSERT GIRT BAR FITTING AFT GALLEY AND LAV (3 EA) 2024-69153<[01] REPLACED INSERTS ON FLOOR PANEL 241ABF (3EA) IAW B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.S (1). TOOL USED SCALE: P/N 91847; S/N AE-409313; DUE DATE: 13-JUN-24; HOT BONDER P/N HCS9200B; S/N 18165044; DUE DATE 26-MAR-24;[02] REPLACED INSERTS ON FLOOR PANEL 241ABF (3EA) IAW B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.S (1). TOOL USED SCALE: P/N 91847; S/N AE-409313; DUE DATE: 13-JUN-24; HOT BONDER P/N HCS9200B; S/N 18165044; DUE DATE 26-MAR-24
